# SDR SWAA2022091541568

- Difficulty date: August 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LT VAPOR BARRIER UPPER ATTACH ANGLE; BS 663; LBL 7. / [01] REMOVED (9) EA FASTENERS AT L/H CENTER FUEL TANK ON VAPOR BARRIER UPPER ATTACH ANGLE; BS 663; LBL 17 REF B737-700 SRM 57-10-10-2R-5 REPAIR 5;[09] FABRICATED REPAIR PARTS. ANGLE MAT-2024T3.063 CLAD PO#1777701 & SPLICE MAT-2024T3.071 CLAD PO#174926 ; LOCATED AND DRILLED; ALL PARTS HAVE A SURFACE ROUGHNESS OF 63 AND 125 MICROINCHES RA OR SMOOTHER REF B737-700 SRM 57-10-10-2R-5 REPAIR 5 (TOOL USED TC2-D B/C 172331);;[17] INSTALLED REPAIR PARTS ANGLE AND SPLICE AT L/H VAPOR BARRIER UPPER ATTACH ANGLE;BS 663 LBL-7 REF B737-700 SRM 57-10-10-2R-5 REPAIR 5;;[23] (CORRECTION STEP 9)FABRICATED REPAIR PARTS. ANGLE MAT-2024T3.063 CLAD PO#1777701 & SPLICE MAT-2024T3.071 CLAD PO#174926 ; LOCATED AND DRILLED; ALL PARTS HAVE A SURFACE ROUGHNESS OF 63 AND 125 MICROINCHES RA OR SMOOTHER REF B737-700 SRM 57-10-10-2R-5 REPAIR 5 (TOOL USED TC2-D B/C 172331) ;SRM 51-40-05
